# SDR KCSA202002211011

- Difficulty date: February 21, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 93,944 hours, 16,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 522-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 522-540 STR 47 R HAS POSSIBLE INNER SKIN SURFACE CORROSION
